Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 165, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 30, 2014, 11:09 AM CDT for 4 counties in Iowa. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 11:09 AM CDT (16:09 UTC)
- Expired
- Jun 30, 2014, 11:45 AM CDT
- In force
- 36 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Buena Vista County, IA, Cherokee County, IA, Ida County, IA, Woodbury County, IA
The radar
The Omaha radar (KOAX), 140 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:15 AM CDT | HAIL 0.75 | Battle Creek, IA | |
| Jun 30, 11:30 AM CDT | HAIL 1 | 6 Ssw Ida Grove, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:06 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 4.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4563 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
231
WUUS53 KFSD 301609
SVRFSD
IAC021-035-093-193-301645-
/O.NEW.KFSD.SV.W.0165.140630T1609Z-140630T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1109 AM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUENA VISTA COUNTY IN NORTHWEST IOWA...
SOUTHERN CHEROKEE COUNTY IN NORTHWEST IOWA...
IDA COUNTY IN WEST CENTRAL IOWA...
EASTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
* UNTIL 1145 AM CDT
* AT 1107 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOVILLE TO 5 MILES NORTHWEST OF DANBURY TO 15 MILES
SOUTH OF SMITHLAND...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
IDA GROVE...DANBURY...CORRECTIONVILLE...PIERSON...BATTLE CREEK...
CUSHING...WASHTA...HOLSTEIN...GALVA AND ARTHUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4228 9584 4250 9606 4271 9535 4256 9519
4255 9538 4248 9538 4248 9533 4247 9531
4221 9531 4220 9533 4220 9585
TIME...MOT...LOC 1609Z 249DEG 46KT 4251 9596 4230 9576
4203 9582
HAIL...0.88IN
WIND...70MPH
$$
DUX3 follow-up statements
126
WWUS53 KFSD 301626
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1126 AM CDT MON JUN 30 2014
IAC021-035-093-193-301645-
/O.CON.KFSD.SV.W.0165.000000T0000Z-140630T1645Z/
IDA IA-BUENA VISTA IA-CHEROKEE IA-WOODBURY IA-
1126 AM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WOODBURY...SOUTHEASTERN CHEROKEE...SOUTHWESTERN BUENA VISTA AND IDA
COUNTIES UNTIL 1145 AM CDT...
AT 1124 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WASHTA TO IDA GROVE TO 12 MILES SOUTHEAST OF
DANBURY...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...SPOTTER INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HOLSTEIN...GALVA AND ARTHUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4220 9552 4221 9584 4256 9583 4271 9535
4256 9519 4255 9538 4248 9538 4248 9533
4247 9531 4221 9531 4220 9533
TIME...MOT...LOC 1626Z 249DEG 46KT 4259 9565 4236 9549
4211 9555
HAIL...0.88IN
WIND...70MPH
$$
DUX662
WWUS53 KFSD 301633
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1133 AM CDT MON JUN 30 2014
IAC193-301642-
/O.CAN.KFSD.SV.W.0165.000000T0000Z-140630T1645Z/
WOODBURY IA-
1133 AM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODBURY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE
WARNED AREA.
LAT...LON 4220 9552 4220 9566 4255 9567 4271 9535
4256 9519 4255 9538 4248 9538 4248 9533
4247 9531 4221 9531 4220 9533
TIME...MOT...LOC 1632Z 258DEG 45KT 4252 9549 4228 9537
4206 9544
$$
IAC021-035-093-301645-
/O.CON.KFSD.SV.W.0165.000000T0000Z-140630T1645Z/
IDA IA-BUENA VISTA IA-CHEROKEE IA-
1133 AM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHEROKEE...SOUTHWESTERN BUENA VISTA AND IDA COUNTIES UNTIL 1145 AM
CDT...
AT 1130 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOLSTEIN TO 5 MILES SOUTHWEST OF ARTHUR TO 18 MILES
SOUTHEAST OF DANBURY...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL WAS REPORTED 6
MILES SOUTH OF IDA GROVE AT 1130 AM CDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ARTHUR AND GALVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4220 9552 4220 9566 4255 9567 4271 9535
4256 9519 4255 9538 4248 9538 4248 9533
4247 9531 4221 9531 4220 9533
TIME...MOT...LOC 1632Z 258DEG 45KT 4252 9549 4228 9537
4206 9544
HAIL...1.00IN
WIND...70MPH
$$
DUX547
WWUS53 KFSD 301643
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1143 AM CDT MON JUN 30 2014
IAC021-035-093-301653-
/O.EXP.KFSD.SV.W.0165.000000T0000Z-140630T1645Z/
IDA IA-BUENA VISTA IA-CHEROKEE IA-
1143 AM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE...
SOUTHWESTERN BUENA VISTA AND IDA COUNTIES WILL EXPIRE AT 1145 AM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 PM CDT.
LAT...LON 4220 9552 4220 9566 4255 9567 4271 9535
4256 9519 4255 9538 4248 9538 4248 9533
4247 9531 4221 9531 4220 9533
TIME...MOT...LOC 1643Z 258DEG 45KT 4255 9530 4231 9519
4209 9526
$$
DUXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 10:15 AM CDT, 54 minutes earlier.
Area forecast discussion, Jun 30, 10:15 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1015 AM CDT MON JUN 30 2014
.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY)
ISSUED AT 1004 AM CDT MON JUN 30 2014
FORECAST CONTINUES TO GO AS EXPECTED WITH STORMS CONTINUING TO
FIRE AHEAD OF WAVE PASSING THROUGH NEBRASKA. PLENTY OF INSTABILITY
FOR STORMS TO TAP INTO, BUT FREZZING LEVELS PRETTY HIGH FOR LARGE
HAIL. STILL EXPECT ISOLATED SEVERE STORMS YET THIS MORNING WITH
THE POSSIBILITY OF QUARTER OR SLIGHTLY LARGER HAIL AND/OR STRONG
WINDS. WILL CONTINUE WITH FLASH FLOOD WATCH DUE TO STORMS MOVING
ACROSS SAME AREA. WITH FRONT PASSING THROUGH NORTHERN PART OF
FORECAST AREA AND EXPECTING IT TO CONTINUE TO SLIDE SOUTHEAST...
CHANCES FOR STORMS SHOULD DECREASE ACROSS THE AREA THIS AFTERNOON.
MAIN ACTIVITY MID AFTERNOON SHOULD BE SOUTH AND SOUTHEAST OF OUR
FORECAST AREA. WINDS WILL BE RATHER STRONG BEHIND THE FRONT BUT
EXPECT THEM TO STAY BELOW ADVISORY CRITERIA.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 402 AM CDT MON JUN 30 2014
VERY COOL AIR MASS WRAPS SOUTH INTO THE AREA ON TUESDAY AND WITH THE
COLD CORE ALOFT...UPPED POPS JUST A TOUCH AS SCATTERED SHOWERS SEEM
PRETTY LIKELY ONCE TEMPERATURES CLIMB TO AROUND 70 OR SO...AT LEAST
IN AREAS THAT CAN CLIMB THAT HIGH. ONLY LOOKING AT HIGHS OF ABOUT 65
TO 70 NORTH OF INTERSTATE 90 AND 70 TO 75 TO THE SOUTH. RAINFALL
AMOUNTS WILL NOT BE HIGH BUT A COUPLE OF TENTHS NOT OUT OF THE
QUESTION IN A FEW LOCATIONS.
EXPECT SHOWERS TO FOLLOW DIURNAL TRENDS FOR THE MOST PART SO
COVERAGE WILL DROP OFF QUICKLY AROUND SUNSET. WITH SOME CLEARING
SKIES AND A DRY AIR MASS LOWS IN THE UPPER 40S TO LOWER 50S SEEMS
PRETTY LIKELY.
THE COLD TROUGH STILL OVERHEAD ON WEDNESDAY AND SOME ISOLATED
SHOWERS LIKELY IN THE EASTERN CWA. CLOUDS WILL GRADUALLY DECREASE
THROUGH THE DAY SO THE WESTERN CWA IS LIKELY TO WARM UP A BIT AND
REACH THE 75 TO 80 DEGREE RANGE. THE EASTERN CWA MAY AGAIN STRUGGLE
TO REACH 70 DEGREES UNDER CLOUDS AND COOLER TEMPERATURES ALOFT.
IN THE OUTER PERIODS...THURSDAY THROUGH SUNDAY...RIDGING ALOFT WILL
SLOWLY SPREAD ACROSS THE AREA SO LOOKING LIKE DECREASED CHANCES FOR
RAINFALL AND WARMING TEMPERATURES. AGREEMENT AMONGST THE MODELS IS
DECENT BUT NOT GREAT.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 654 AM CDT MON JUN 30 2014
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND DRIFT EASTWARD
MAINLY SOUTH OF I90 THROUGH THE MORNING...WITH BRIEF MVFR
VISIBILITIES AND CEILINGS. THIS SHOULD CLEAR KSUX AREA BY 17Z-
18Z. OTHERWISE...SURFACE WIND GUSTS WILL REACH 25 TO 30 KNOTS BY
16Z-17Z AND CONTINUE THROUGH 01-02Z AROUND KHON. PRETTY LARGE
MASS OF MVFR STRATUS LOOMING NEAR THE INTERNATIONAL BORDER...BUT
WILL TAKE UNTIL WELL INTO THE NIGHT FOR TRAJECTORY TO BRING
SOUTHWARD INTO THE I 90 CORRIDOR IN RAGGEDY FORM.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR IAZ021-022-
031-032.
NE...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR NEZ014.
&&
SHORT TERM...HEITKAMP
LONG TERM...08
AVIATION...CHAPMANHazardous weather outlook, Jun 30, 3:50 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 350 AM CDT MON JUN 30 2014 IAZ014-020>022-031-032-NEZ013-014-SDZ071-010900- CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA- UNION- 350 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 75 MPH WILL BE POSSIBLE...ESPECIALLY THIS MORNING. ALONG WITH THE THREAT FOR SEVERE WEATHER WILL BE HEAVY RAIN WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE WHICH COULD CAUSE AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS MORNING. IAZ001>003-012-013-MNZ089-090-098-SDZ050-061>070-010900- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-NOBLES-JACKSON-ROCK-GREGORY- MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN- BON HOMME-YANKTON-CLAY- 350 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY THIS MORNING BUT THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THE STRONGEST STORMS ARE EXPECTED TO BE ACROSS PARTS OF NORTHWEST IOWA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MNZ071-072-080-081-097-SDZ038>040-052>060-010900- LINCOLN-LYON-MURRAY-COTTONWOOD-PIPESTONE-BEADLE-KINGSBURY- BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON- HANSON- 350 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 30, 7:53 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
753 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL 3 ESE SIOUX CITY 42.48N 96.35W
06/30/2014 E0.75 INCH WOODBURY IA LAW ENFORCEMENT
&&
JCHAPMANLocal storm report, Jun 30, 10:29 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1029 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM TSTM WND GST WAKEFIELD 42.27N 96.87W
06/30/2014 E0 MPH DIXON NE CO-OP OBSERVER
65 MPH WIND GUST DOWNED LARGE TREE LIMBS.
&&
HEITKAMPLocal storm report, Jun 30, 10:46 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1046 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND GST SALIX 42.31N 96.29W
06/30/2014 E70 MPH WOODBURY IA TRAINED SPOTTER
&&
HEITKAMPLocal storm report, Jun 30, 10:54 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1054 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM TSTM WND GST SLOAN 42.23N 96.22W
06/30/2014 E60 MPH WOODBURY IA TRAINED SPOTTER
&&
HEITKAMPLocal storm report, Jun 30, 10:58 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1058 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM TSTM WND GST SLOAN 42.23N 96.22W
06/30/2014 E70 MPH WOODBURY IA TRAINED SPOTTER
&&
HEITKAMPLocal storm report, Jun 30, 11:02 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1102 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 3 N HORNICK 42.27N 96.10W
06/30/2014 WOODBURY IA CO-OP OBSERVER
LARGE TREE LIMBS DOWN WITH ONE BLOCKING THE ROAD
&&
HEITKAMPThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 12:58 AM CDT | Severe Thunderstorm Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux | 47 min |
| Jun 30, 1:31 AM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 44 min |
| Jun 30, 3:30 AM CDT | Flash Flood Watch | FSD | Buena Vista, Cherokee, Ida, Woodbury | 11 hr |
| Jun 30, 4:50 AM CDT | River Flood Warning | FSD | Sioux | 36 hr |
| Jun 30, 5:08 AM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 37 min |
| Jun 30, 5:45 AM CDT | River Flood Warning | FSD | Cherokee | 36 hr |
| Jun 30, 9:55 AM CDT | Severe Thunderstorm Warning | FSD | Ida, Woodbury | 50 min |
| Jun 30, 10:32 AM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Ida, Plymouth, Woodbury | 43 min |
| Jun 30, 10:44 AM CDT | Severe Thunderstorm Warning | FSD | Ida | 13 min |
| Jun 30, 11:50 AM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.